# SDR QXEA2024031800064

- Difficulty date: March 16, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N629QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000683
- Aircraft time: 17,220 hours, 11,297 cycles
- Engine: Ge CF348E5
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Control Valve
- Part number: 4120T05P04
- Part serial: GRTS3854
- Condition: Malfunctioned
- Location: #1 Engine
- Part time: 520 hours, 367 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON PUSH BACK #1 ENGINE HOT START. ITT REACHED 700 FOR APPROXIMATELY 1 SEC, FADEC ABORTED START, NO EICAS INDICATION. RAN CHECK LIST AND TRIED TO START AGAIN NO ROTATION ON ENGINE  REMOVED FROM SERVICE. INTERROGATED CMC FOUND FAULT CODES 73216218E1A AND 7321618E1B. REF FIM 73-21-00-810-940-A, POWERED DOWN A/C FOR 8 MINUTES THEN POWERED BACK UP AND PERFORMED AUTOMATIC ENGINE START ON #1 ENGINE. DUE TO NO ENGINE ROTATION, ATTEMPTED SCV MANUAL OPERATION START, REF AMM 80-10-02-980-01-A. IN THE ATTEMPT THERE WAS NO ENGINE ROTATION AND SPARKS APPEARED AT THE STARTER VALVE OVERRIDE ACCESS HOLE. REPLACED THE AIR TURBINE STARTER PER E175 GE LMM 80-00-00-800-802, NO HELP. INTERROGATED CMC FOUND FAULT CODES 73216025E1A/E1B. REPLACED THE ATS VALVE REF E175 GE LMM 80-00-00-800-801. C/W GE TASK 72-00-00-810-803, SUBTASK 72-00-00-810-005. ENGINE NOW OPERATES NORMALLY. RETURNED TO SERVICE.
